• Users Online: 711
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2013 | Volume:  3 | Issue Number:  1 | Page:  61-64

CASE REPORT

Four and two tooth supported - Conventional over denture: Two case reports
Prakash Veena S, Shivaprakash G, Hegde Samrat, Nagarajappa

Number of times this article was viewed 10127
Number of times this article has been printed  from the site 238
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal